I recently tapered off amitriptyline and now my cystic acne is back! I was on Amitriptyline 25mg 3 times a day for nerve pain in my feet for almost 3 years. I started hormonal replacement therapy about the same time, so I thought the acne-clearing was due to the hrt. But after tapering off amitriptyline (still on hrt) my cystic acne is back! My theory: my acne must be stress-induced and the amitriptyline was suppressing that response.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 32 and have had non-cystic acne for most of my life & have tried oral/topical meds to no avail?
Posted 15 Feb 2010 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 13 Apr 2011 • 1 answer
Posted 18 Sep 2012 • 2 answers
Posted 27 Feb 2016 • 0 answers